# SDR SWIA200210994

- Difficulty date: June 28, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 13,678 hours, 19,897 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME OIL AURAL WARNING WITH MAP LIGHT AT 85 KIAS ON TAKEOFF.  ABORTED TAKEOFF.  CHECKED OIL SERVICING, CHECKED OIL PRESSURE SWITCH, ASSOCIATED WIRING AND PRESSURE LINES.  RAN ENGINES AND PILOT PERFORMED HIGH SPEED TAXI AT 85 KTS.  ALL SYSTEMS WORKING AND INDICATING PROPERLY.  OPS CHECK GOOD.
